# SDR ASAA2021081935751

- Difficulty date: August 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,663 hours, 15,868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1015517
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 84,330 hours, 46,384 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LH PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL. LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1882812 TASKCARD: N/R-00001 ) REMOVED AND REPLACED L/H RAM AIR ACTUATOR REF. B737-800 AMM 21-51-21 RAM AIR INLET ACTUATOR TEST GOOD. PACK/ZONE TEMPERATURE CONTROLLER BITE TEST TASK 21-61-00-700-806-002 GOOD NO FAULTS. PLACARDS REMOVED CLEARS MEL 21-32B SEAMC TODD NOTIFIED.
